Skip to Content

Join the 'Excessive Salivation' group to help and get support from people like you.

Excessive Salivation Questions

Related terms: Drooling

We found 10 questions associated with the 'Excessive Salivation' topic.

Can certain medications cause excessive drooling?

Posted 4 Jul 2011 by BillieM 3 answers

I have cml I take 100mg daily and protonix for barets disease ,plavix aspirin and lipitor for vascular disease,wellbutrin and cymbalta for depression.

Do the side effects from Latuda decrease over time?

Posted 25 Oct 2013 by artsynutcase 4 answers

I am being treated for severe Bi-Polar depression and recently started Latuda. I have experienced drooling and hyper-salivation to the point of soaking two hand towels a night. Is this SE a reason to discontinue the medication? I have only been taking it for one week so I do not know if other SE ...

What is the cost of prscribing glycopyrrolate?

Posted 11 Apr 2011 by earnosethroat 2 answers

i am curious as to the cost of prescribing this med as i have been told by my local dermatology dept it is far too expensive to issue repeats

Can Glycopyrrolate be administered via a G-tube?

Posted 28 Aug 2014 by wiggles63 1 answer

My son recently had a physcotic episode three weeks go and was just this week put on Abilify.

Posted 12 Jan 2018 by YC_67 2 answers

However 3 days in and the side effects are worrying me, he has developed bad drooling, severe muscle spasms and stiffness, very restless and he is like a zombie!! He says his head is clear but the physical effects are worrying me, is this normal??

Ketoconazole - this cream has not completely cleared the rash by my mouth?

Posted 13 Feb 2015 by valen09 1 answer

Dermatologist said rash was from drooling. Dentist said it was from my new partial. Have used cream twice daily for four weeks and still have rash although it has somewhat cleared up. The Doctor said it was a fungal infection.

Excessive Salivation - after quiting an anti-depressant, now I suffer from way too much saliva. Is?

Posted 28 Oct 2015 by mark100 1 answer

... there a medicine that will stop the saliva and help to dry up my mouth.

Grandson has been taking 10mg Abilify daily and has develop some side effects, muscle drawing?

Posted 17 Mar 2017 by Knee-c 1 answer

... mouth twitching and uncontrolled drooling. Have stopped the med 3 days ago, still presenting side effects. Does anyone know how long these may last?

Clozaril side effects, please help?

Posted 25 Nov 2010 by loonytune81 1 answer

I have been taking Clozaril for a little over a month now. My doc has increased it slowly from 37.5mg to 100mg. I am drooling at night, have night sweats, very vivid dreams and nightmares. I suffer from Bipolar II Disorder with a history of psychosis and major depression. Will the clozaril really ...

After having a CABG x4 , My dad had an ischemic stroke nine months ago , that left him nowadays with

Posted 4 Oct 2014 by Tmkhayal 1 answer

... a mild dysphagia as the problem is neurological , suffering from excessive salivation and drooling , he is really suffering as he cant control or stop this hyper secretions ... Any help please !! Anyone one who had the same case here telling me what to do to him ? He has PEG tube in stomach ...

Ask a Question

Further Information

Related Condition Support Groups

Sialorrhea, Oral and Dental Conditions

Related Drug Support Groups

glycopyrrolate, Cuvposa